MAUDE Adverse Event Report: GENTHERM MEDICAL, LLC WARMAIR 135

GENTHERM MEDICAL, LLC WARMAIR 135
Model Number 135
Medical Device Problem Code Electrical Overstress (2924)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint (b)(4) received on january 23, 2026.This device is not available for evaluation.The device age is beyond its useful life.The age of this device is 19 years; its useful life is 5 years.
 
Event or Problem Description
The customer has alleged the cpu board is "burned".

Brand Name
WARMAIR 135
Common Device Name
WARMAIR 135
Manufacturer (Section D)
GENTHERM MEDICAL, LLC
12011 mosteller rd
cincinnati OH 45241
Manufacturer (Section G)
GENTHERM MEDICAL, LLC
12011 mosteller rd
cincinnati OH 45241
Manufacturer Contact
angie gegner
12011 mosteller rd
cincinnati, OH 45241
5133265228
MDR Report Key24386941
Report Number1516825-2026-00001
Device Sequence Number16081727
Product Code DWJ
UDI-Device Identifier10613031861860
UDI-Public(01)10613031861860
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K101148
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number135
Device Catalogue Number86186
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown